| Catalog Number |
720056-03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/19/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient had his spectra penile prosthesis removed due to infection.The patient was reimplanted with a spectra penile prosthesis cylinder no the right side only.No further patient complications were reported in relation to this event.